# SDR 2003FA0000494

- Difficulty date: May 5, 2003
- Submitted: May 14, 2003
- Operation: General aviation
- Aircraft: N5587K
- Make and model: Beech F33A
- Aircraft serial: CE1392
- Engine: Cont IO520BB
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Pump
- Part number: RA216CW
- Part serial: B3771
- Condition: Worn
- Location: Pneumatic Sys
- Part time: 297 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING GROUND RUN UP OUTPUT OF ENGINE DRIVEN DRY AIR PUMP FAILED TO PUT OUT PROPER PRESSURE AT IDLE RPM.  RAN AIRCRAFT UP AND AIR PRESSURE STILL LOW AT HIGHTER RPM TESTED SYSTEM AND FOUND ENGINE DRIVEN AIR PUMP NOT WORKING PROPERLY.  BELIEVE DRY AIR PUMP VANES ARE WORN.  NO RECOMMEDATIONS.
